Convergence theorems for a finite family of nonexpansive and asymptotically nonexpansive mappings
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 139-152
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, weak and strong convergence of finite step iteration sequences to a common fixed point for a pair of a finite family of nonexpansive mappings and a finite family of asymptotically nonexpansive mappings in a nonempty closed convex subset of uniformly convex Banach spaces are presented.
In this paper, weak and strong convergence of finite step iteration sequences to a common fixed point for a pair of a finite family of nonexpansive mappings and a finite family of asymptotically nonexpansive mappings in a nonempty closed convex subset of uniformly convex Banach spaces are presented.
Classification :
47H09, 47H10, 47J25
Keywords: Nonexpansive mapping; asymptotically nonexpansive mapping; common fixed point; finite-step iterative sequence
Keywords: Nonexpansive mapping; asymptotically nonexpansive mapping; common fixed point; finite-step iterative sequence
@article{AUPO_2009_48_1_a11,
author = {Sitthikul, Kittipong and Saejung, Satit},
title = {Convergence theorems for a finite family of nonexpansive and asymptotically nonexpansive mappings},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {139--152},
year = {2009},
volume = {48},
number = {1},
mrnumber = {2641954},
zbl = {1192.47063},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a11/}
}
TY - JOUR AU - Sitthikul, Kittipong AU - Saejung, Satit TI - Convergence theorems for a finite family of nonexpansive and asymptotically nonexpansive mappings JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2009 SP - 139 EP - 152 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a11/ LA - en ID - AUPO_2009_48_1_a11 ER -
%0 Journal Article %A Sitthikul, Kittipong %A Saejung, Satit %T Convergence theorems for a finite family of nonexpansive and asymptotically nonexpansive mappings %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2009 %P 139-152 %V 48 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a11/ %G en %F AUPO_2009_48_1_a11
Sitthikul, Kittipong; Saejung, Satit. Convergence theorems for a finite family of nonexpansive and asymptotically nonexpansive mappings. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 139-152. http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a11/